You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:


Log in to your personal account or through your institution.

American Doctoral Dissertations

The American Mathematical Monthly
Vol. 27, No. 10 (Oct., 1920), p. 377
Stable URL:
Page Count: 1
Subjects: Mathematics
  • Download PDF
  • Add to My Lists
  • Cite this Item
American Doctoral Dissertations
We're having trouble loading this content. Download PDF instead.

Page Thumbnails